skip to content
Toric Integrable Geodesic Flows in Odd Dimensions
ClosePreview this item
Checking...

Toric Integrable Geodesic Flows in Odd Dimensions

Author: Christopher R Lee; Susan Tolman
Edition/Format: Article Article : English
Publication:Mathematical Research Letters, v18 n5 (2011): 1013-1022
Database:CrossRef
Rating:

(not yet rated) 0 with reviews - Be the first.

 

Find a copy online

Links to this journal/publication

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Article
All Authors / Contributors: Christopher R Lee; Susan Tolman
ISSN:1073-2780
Language Note: English
Unique Identifier: 5149640220
Awards:

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/5149640220>
library:oclcnum"5149640220"
owl:sameAs<info:oclcnum/5149640220>
rdf:typeschema:Article
schema:contributor
schema:creator
schema:datePublished"2011"
schema:exampleOfWork<http://worldcat.org/entity/work/id/1392169218>
schema:inLanguage"en"
schema:isPartOf
schema:name"Toric Integrable Geodesic Flows in Odd Dimensions"
schema:pageStart"1013"
schema:sameAs<http://dx.doi.org/10.4310/MRL.2011.v18.n5.a18>
schema:url
schema:url<http://www.intlpress.com/site/pub/pages/journals/items/mrl/content/vols/0018/0005/a018/>

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.